# SDR SWIA201229933

- Difficulty date: March 5, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 23,173 hours, 20,717 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT GEAR DISAGREE WHEN GEAR SELECTED UP.  (FLT 2908)  ADJUSTED LEFT MLG UPLOCK PROXIMITY SENSOR TARGET.
